@article{(Open Science Index):https://publications.waset.org/pdf/16738,
	  title     = {A Direct Probabilistic Optimization Method for Constrained Optimal Control Problem},
	  author    = {Akbar Banitalebi and  Mohd Ismail Abd Aziz and  Rohanin Ahmad},
	  country	= {},
	  institution	= {},
	  abstract     = {A new stochastic algorithm called Probabilistic Global Search Johor (PGSJ) has recently been established for global optimization of nonconvex real valued problems on finite dimensional Euclidean space. In this paper we present convergence guarantee for this algorithm in probabilistic sense without imposing any more condition. Then, we jointly utilize this algorithm along with control
parameterization technique for the solution of constrained optimal control problem. The numerical simulations are also included to illustrate the efficiency and effectiveness of the PGSJ algorithm in the solution of control problems.
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {5},
	  year      = {2013},
	  pages     = {811 - 816},
	  ee        = {https://publications.waset.org/pdf/16738},
	  url   	= {https://publications.waset.org/vol/77},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 77, 2013},